Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest ilovepancakes

Alot of whiteheads all of a sudden

Guest ilovepancakes

My face, especially my nose and forehead has broken out with

alot of small whiteheads. Before this, my face was for the most part clear, after finishing

accutane a few months ago. Its weird because i never got a ton of whiteheads all at once, ever. Any thoughts? More BP for me I guess...

'

:ninja:

Share this post


Link to post
Share on other sites

it is possible that ur acne came back after accutane.

also it is possible that u are having an allergic reaction to something- did u try any new products recently?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×